# SDR CALA2024070801977

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N17285
- Make and model: Boeing 737-8
- Aircraft serial: 61853
- Aircraft time: 5,622 hours, 1,993 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cotter Pin
- Part number: UNKNOWN
- Condition: Missing
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELEVATOR LUBE, FOUND BOTH COTTER PINS FOR T-BOLTS MISSING ON ELEVATOR TAB CONTROL RODS. REPLACED MISSING COTTER PINS REF IPC 27-31-34-01
